# SDR AALA202507087969

- Difficulty date: July 3, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 76,990 hours, 29,532 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5311398800000
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LATERAL AVIONIC COMPARTMENT LEFT HAND SUPPORT ARM FITTING WORN AT FR 20 AND S29L. REPLACED SUPPORT ARM FITTING PER SRM 51-42-11.
